search
for
 About Bioline  All Journals  Testimonials  Membership  News  Donations


Journal of Applied Sciences and Environmental Management
World Bank assisted National Agricultural Research Project (NARP) - University of Port Harcourt
ISSN: 1119-8362
Vol. 22, No. 4, 2018, pp. 571-576
Bioline Code: ja18100
Full paper language: English
Document type: Research Article
Document available free of charge

Journal of Applied Sciences and Environmental Management, Vol. 22, No. 4, 2018, pp. 571-576

 en Mathematical Model for the Control of measles
PETER, OJ; AFOLABI, OA; VICTOR, AA; AKPAN, CE & OGUNTOLU, FA

Abstract

We proposed a mathematical model of measles disease dynamics with vaccination by considering the total number of recovered individuals either from natural recovery or recovery due to vaccination. We tested for the existence and uniqueness of solution for the model using the Lipchitz condition to ascertain the efficacy of the model and proceeded to determine both the disease free equilibrium (DFE) and the endemic equilibrium (EE) for the system of the equations and vaccination reproduction number are given. Numerical simulation of the model shows that vaccination is capable of reducing the number of exposed and infectious population.

Keywords
Measles; Vaccination; Equilibrium States; Basic Reproduction Number.

 
© Copyright 2018 - Peter et al.

Home Faq Resources Email Bioline
© Bioline International, 1989 - 2019, Site last up-dated on 11-Sep-2019.
Site created and maintained by the Reference Center on Environmental Information, CRIA, Brazil
System hosted by the Internet Data Center of Rede Nacional de Ensino e Pesquisa, RNP, Brazil